Volume 7 (2007)

Download this article
For screen
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

Sums of lens spaces bounding rational balls

Paolo Lisca

Algebraic & Geometric Topology 7 (2007) 2141–2164

DOI: 10.2140/agt.2007.7.2141

arXiv: 0705.1950

Abstract

We classify connected sums of three-dimensional lens spaces which smoothly bound rational homology balls. We use this result to determine the order of each lens space in the group of rational homology 3–spheres up to rational homology cobordisms, and to determine the concordance order of each 2–bridge knot.

Keywords

2–bridge knots, concordance group, lens spaces, rational homology balls, connected sums

Mathematical Subject Classification

Primary: 57M99

Secondary: 57M25

References
Publication

Received: 18 May 2007
Revised: 24 November 2007
Accepted: 5 December 2007
Published: 26 December 2007

Authors
Paolo Lisca
Dipartimento di Matematica “L. Tonelli”
Largo Bruno Pontecorvo, 5
Università di Pisa
I-56127 Pisa, ITALY